# SDR K11A20240624264

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-45D
- Aircraft serial: 26280
- Aircraft time: 59,781 hours, 36,363 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG77205
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE #1 DID NOT ACCELERATE BEYOND 36%N1 DURING TAKEOFF ROLL.  R&R T-2 SENSOR IAW B737 AMM 73-21-09, R&R CIT SENSOR IAW B737 AMM 73-21-02 PERFORMED IDLE LEAK CHECK IAW B737, AMM TEST 3 71-00-00. PREFORMED MEB737 MEC TRIM TEST 6 IAW B737 AMM 71-00-00 ALL CHECKS GOOD. NO DEFECTS NOTED. SEE KALITTA MX W/P 403 CK  T&M 06-24-24-24/5GQ4 W/O: 940301003, FOR WORK PERFORMED, ORIGINAL SIGNATURES TROUBLESHOOTING AND DETAILS.
